# SDR USAASB98194

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50049BSB9334
- Condition: Failed
- Location: Galley
- Part time: 16,594 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI - FLT 7095 - EN ROUTE FROM MIA-BWI, A STRONG ACRID ODOR EMINATED FROM THE AFT RIGHT GALLEY.  ODOR WAS ISOLATED TO THE VENT IN THE AFT RIGHT GALLEY WHICH IS NOT PART OF THE AIR CONDITIONING SYSTEM.  TURNED OFF GALLEY POWER AND PULLED GALLEY COFFEE CIRCUIT BREAKERS.  NO NOTICEABLE AFFECT ON ODOR.  FLIGHT LANDED IN BWO WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ALL CABIN BALLASTS FOR OVERHEATING AND SMELL.  ALL CHECK GOOD. FOUND AFT LEFT COFFEE MAKER IN THE AFT RIGHT GALLEY PRODUCING A STRONG ELECTRICAL SMELL DURING BREW CYCLE.  REMOVED AND REPLACED SAME.  OPS CHECK GOOD.  NO BURNING SMELL NOTED.  (M)
